# SDR DXTA200702436

- Difficulty date: August 30, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600394
- Aircraft time: 9,664 hours, 7,894 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: 387072
- Part serial: 948
- Condition: Intermittent
- Location: Brake System
- Part time: 9,664 hours, 7,894 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI, HEAVY PRESSURE HAS TO BE APPLIED TO BRAKES AND THEN THEY GRAB HARD.  ALSO ON LANDING IT FEELS LIKE ANTISKID IS ACTIVATING FOR APPLIED PRESSURE.   C/W 560 ANTI-SKID WIRING CHECK  NO DEFECTS NOTED  C/W VISUAL INSPECTION OF WIRING HARNESS CHECK GOOD.   REMOVED AND REPLACED POWER BRAKE VALVE.  BLED BRAKES TAXIED A/C BRAKES CHECK GOOD IAW CE560 MM 32-42-05.
